# SDR CA090118005

- Difficulty date: January 9, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: GG670803011
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH FL 300 "COWL A/ICE DUCT L" WARNING ON ED1 FOLLOWED CHECKLIST PROCEDURE WARNING MESSAGE REMAINED ENGINE SHUTDOWN AND SINGLE ENGINE OPERATIONS CHECK LIST APPLIED DIVERTED TO SDF AFTER ENGINE WAS SHUT DOWN WARNING MESSAGE CAME ON AND CLEARED SEVERAL TIMES.  FOUND BLEED AIR CROSSOVER DUCT SIDE BLOWN OUT RAR DUCT IAW CRJ AMM 36-19-09, OPS CHECKED GOOD LEAK CHECKED GOOD IAW CRJ 700 36-10-00, 12029:18/8795 (TC NR 20090118005).
